# SDR FDEA201306011195

- Difficulty date: June 1, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 72,762 hours, 16,295 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 29680
- Part serial: 146
- Condition: Burned
- Location: Avionics
- Part time: 51,636 hours, 12,265 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

HEARD A LOUD FAN SOUND UNDER COCKPIT FLOOR (AVIONICS).  SOUND SUDDENLY STOPPED AND A SLIGHT BURNING ODOR IN COCKPIT.  NO OTHER INDICATIONS.  R & R NR 3 AVIONIC COOLING FAN ASSY IAW AMM 21-26-02-2-1.
